# SDR FDEA201601240309

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 60,956 hours, 21,549 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Actuator
- Part number: AV311
- Part serial: 4275
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

DURING ENG START, LT ENG, AFTER POWER TRANSFER, LT ENG SPAR VLV ILLUMINATED WITH ENG SHUTDOWN.  PERFORMED ADJUSTMENT TEST IAW MM 28-22-11-5.  EXERCISED VLV MANUALLY, EXERCISED VLV ELECTRICALLY, SHOOK DOWN WIRING TO ATTEMPT TO INDUCE MALFUNCTION, ALL OK.  PERFORMED TWO ENG START CYCLES OF LT ENG WITH NO PROBLEMS.  DUE TO THE CND OUTCOME OF THIS MX ACTION & THE CHARACTER OF THE  MALFUNCTION, MOCC ADVISES REPLACEMENT OF SPAR VLV ACTUATOR BEFORE FURTHER FLIGHT OPERATIONS.  R & R LT ENG SPAR VLV ACTUATOR.
